# SDR IPXA2023083063960

- Difficulty date: August 3, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 33,958 hours, 20,570 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: AFT CARGO COMPT, FRAME, STA 1460, R/H, AT S-26R, FOUND DENT. MAJOR REPAIR. REVIEWED.PERFORMED CUTOUT OF DAMAGED AREA. PERFORMED SURFACE HFEC INSP AT FRAME 1460 STA S26-R. THE CUTOUT EDGES AND SURROUNDING SURFACE ARE CRACK ARE DEFECT FREE AT THIS TIME IAW SRM 53-00-07-2R-5.
